Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 634927, 15 pages
http://dx.doi.org/10.1155/2012/634927
Research Article

Hybrid Algorithms of Nonexpansive Semigroups for Variational Inequalities

1Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China
2Department of Information Management, Cheng Shiu University, Kaohsiung 833, Taiwan

Received 19 March 2012; Accepted 30 April 2012

Academic Editor: Giuseppe Marino

Copyright © 2012 Peixia Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. E. Browder, “Convergence of approximants to fixed points of nonexpansive non-linear mappings in Banach spaces,” Archive for Rational Mechanics and Analysis, vol. 24, pp. 82–90, 1967. View at Google Scholar
  2. B. Halpern, “Fixed points of nonexpanding maps,” Bulletin of the American Mathematical Society, vol. 73, pp. 957–961, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. J.-B. Baillon, “Un théorème de type ergodique pour les contractions non linéaires dans un espace de Hilbert,” Comptes Rendus de l'Académie des Sciences, vol. 280, no. 22, pp. A1511–A1514, 1975. View at Google Scholar · View at Zentralblatt MATH
  4. H. Brézis and F. E. Browder, “Nonlinear ergodic theorems,” Bulletin of the American Mathematical Society, vol. 82, no. 6, pp. 959–961, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. H. Brézis and F. E. Browder, “Remarks on nonlinear ergodic theory,” Advances in Mathematics, vol. 25, no. 2, pp. 165–177, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. G. Marino and H.-K. Xu, “A general iterative method for nonexpansive mappings in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 43–52, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. A. Moudafi, “Viscosity approximation methods for fixed-points problems,” Journal of Mathematical Analysis and Applications, vol. 241, no. 1, pp. 46–55, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. S.-S. Chang, “Viscosity approximation methods for a finite family of nonexpansive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 323, no. 2, pp. 1402–1416, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. P.-E. Maingé, “Approximation methods for common fixed points of nonexpansive mappings in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 469–479, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. N. Shioji and W. Takahashi, “Strong convergence of approximated sequences for nonexpansive mappings in Banach spaces,” Proceedings of the American Mathematical Society, vol. 125, no. 12, pp. 3641–3645, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. L.-C. Zeng and J.-C. Yao, “Implicit iteration scheme with perturbed mapping for common fixed points of a finite family of nonexpansive mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 11, pp. 2507–2515, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. Y. Yao, R. Chen, and Y. C. Liou, “A unified implicit algorithm for solving the triplehierarchical constrained optimization problem,” Mathematical and Computer Modelling, vol. 55, pp. 1506–1515, 2012. View at Google Scholar
  13. Y. Yao and N. Shahzad, “Strong convergence of a proximal point algorithm with general errors,” Optimization Letters, vol. 6, no. 4, pp. 621–628, 2012. View at Publisher · View at Google Scholar
  14. Y. Yao and N. Shahzad, “New methods with perturbations for non-expansive mappings in Hilbert spaces,” Fixed Point Theory and Applications, vol. 2011, article 79, 2011. View at Google Scholar
  15. Y. Yao and J.-C. Yao, “On modified iterative method for nonexpansive mappings and monotone mappings,” Applied Mathematics and Computation, vol. 186, no. 2, pp. 1551–1558, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. S. Plubtieng and R. Wangkeeree, “Strong convergence of modified Mann iterations for a countable family of nonexpansive mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 9, pp. 3110–3118, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. Y. J. Cho and X. Qin, “Convergence of a general iterative method for nonexpansive mappings in Hilbert spaces,” Journal of Computational and Applied Mathematics, vol. 228, no. 1, pp. 458–465, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. A. Petruşel and J.-C. Yao, “Viscosity approximation to common fixed points of families of nonexpansive mappings with generalized contractions mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 4, pp. 1100–1111, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. F. Cianciaruso, G. Marino, and L. Muglia, “Iterative methods for equilibrium and fixed point problems for nonexpansive semigroups in Hilbert spaces,” Journal of Optimization Theory and Applications, vol. 146, no. 2, pp. 491–509, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. H. Zegeye and N. Shahzad, “Strong convergence theorems for a finite family of nonexpansive mappings and semigroups via the hybrid method,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 1, pp. 325–329, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. N. Buong, “Strong convergence theorem for nonexpansive semigroups in Hilbert space,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 12, pp. 4534–4540, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. A. T.-M. Lau and W. Takahashi, “Fixed point properties for semigroup of nonexpansive mappings on Fréchet spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 11, pp. 3837–3841, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. A. T.-M. Lau, H. Miyake, and W. Takahashi, “Approximation of fixed points for amenable semigroups of nonexpansive mappings in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 4, pp. 1211–1225, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. I. Yamada, “The hybrid steepest descent method for the variational inequality problem over the intersection of fixed point sets of nonexpansive mappings,” in Inherently Parallel Algorithms in Feasibility and Optimization and Their Applications, D. Butnariu, Y. Censor, and S. Reich, Eds., vol. 8, pp. 473–504, North-Holland, Amsterdam, The Netherlands, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. Y. Yao, M. A. Noor, and Y.-C. Liou, “A new hybrid iterative algorithm for variational inequalities,” Applied Mathematics and Computation, vol. 216, no. 3, pp. 822–829, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. S. Wang, “Convergence and weaker control conditions for hybrid iterative algorithms,” Fixed Point Theory and Applications, vol. 2011, article 3, 2011. View at Google Scholar
  27. T. Suzuki, “Strong convergence theorems for infinite families of nonexpansive mappings in general Banach spaces,” Fixed Point Theory and Applications, vol. 2005, no. 1, pp. 103–123, 2005. View at Google Scholar · View at Zentralblatt MATH
  28. G. Stampacchia, “Formes bilinéaires coercitives sur les ensembles convexes,” vol. 258, pp. 4413–4416, 1964. View at Google Scholar · View at Zentralblatt MATH
  29. P.-L. Lions, “Approximation de points fixes de contractions,” vol. 284, no. 21, pp. A1357–A1359, 1977. View at Google Scholar · View at Zentralblatt MATH
  30. H. K. Xu and T. H. Kim, “Convergence of hybrid steepest-descent methods for variational inequalities,” Journal of Optimization Theory and Applications, vol. 119, no. 1, pp. 185–201, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. J. T. Oden, Qualitative Methods on Nonlinear Mechanics, Prentice-Hall, Englewood Cliffs, NJ, USA, 1986.
  32. E. Zeidler, Nonlinear Functional Analysis and Its Applications: Variational Methods and Optimization, Springer, New York, NY, USA, 1985.
  33. P. Jaillet, D. Lamberton, and B. Lapeyre, “Variational inequalities and the pricing of American options,” Acta Applicandae Mathematicae, vol. 21, no. 3, pp. 263–289, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. Y. Yao and Y.-C. Liou, “Some unified algorithms for finding minimum norm fixed point of nonexpansive semigroups in Hilbert spaces,” Analele Stiintifice ale Universitatii Ovidius Constanta, vol. 19, no. 1, pp. 331–346, 2011. View at Google Scholar · View at Zentralblatt MATH
  35. Y. Yao, Y. C. Liou, and S. M. Kang, “Two-step projection methods for a systemof variational inequality problems in Banach spaces,” Journal of Global Optimization. In press.
  36. Y. Yao, M. A. Noor, and Y. C. Liou, “Strong convergence of a modified extra-gradient method to the minimum-norm solution of variational inequalities,” Abstract and Applied Analysis, vol. 2012, Article ID 817436, 9 pages, 2012. View at Publisher · View at Google Scholar
  37. Y. Yao, M. A. Noor, Y. C. Liou, and S. M. Kang, “Iterative algorithms for general multivalued variational inequalities,” Abstract and Applied Analysis, vol. 2012, Article ID 768272, 10 pages, 2012. View at Publisher · View at Google Scholar
  38. L.-C. Ceng, Q. H. Ansari, and J.-C. Yao, “Mann-type steepest-descent and modified hybrid steepest-descent methods for variational inequalities in Banach spaces,” Numerical Functional Analysis and Optimization, vol. 29, no. 9-10, pp. 987–1033, 2008. View at Publisher · View at Google Scholar
  39. L.-C. Ceng, A. Petruşel, S. Szentesi, and J.-C. Yao, “Approximation of common fixed points and variational solutions for one-parameter family of Lipschitz pseudocontractions,” Fixed Point Theory, vol. 11, no. 2, pp. 203–224, 2010. View at Google Scholar · View at Zentralblatt MATH
  40. L. C. Ceng, S. Schaible, and J. C. Yao, “Approximate solutions of variational inqualities on sets of common fixed points of a one-parameter semigroup of nonexpansive mappings,” Journal of Optimization Theory and Applications, vol. 143, no. 2, pp. 245–263, 2009. View at Publisher · View at Google Scholar
  41. L.-C. Ceng, Q. H. Ansari, and J. C. Yao, “On relaxed viscosity iterative methods for variational inequalities in Banach spaces,” Journal of Computational and Applied Mathematics, vol. 230, no. 2, pp. 813–822, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  42. F. Deutsch and I. Yamada, “Minimizing certain convex functions over the intersection of the fixed point sets of nonexpansive mappings,” Numerical Functional Analysis and Optimization, vol. 19, no. 1-2, pp. 33–56, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  43. R. Glowinski, Numerical Methods for Nonlinear Variational Problems, Scientific Computation, Springer, New York, NY, USA, 1984.
  44. M. Aslam Noor, “Some developments in general variational inequalities,” Applied Mathematics and Computation, vol. 152, no. 1, pp. 199–277, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  45. W. Takahashi, Introduction to Nonlinear and Convex Analysis, Yokohama Publishers, Yokohama, Japan, 2009.
  46. K. Nakajo and W. Takahashi, “Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups,” Journal of Mathematical Analysis and Applications, vol. 279, no. 2, pp. 372–379, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  47. K. Geobel and W. A. Kirk, Topics in Metric Fixed Point Theory, vol. 28 of Cambridge Studies in Advanced Mathematics.
  48. S. Wang and C. Hu, “Two new iterative methods for a countable family of nonexpansive mappings in Hilbert spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 852030, 12 pages, 2010. View at Google Scholar · View at Zentralblatt MATH
  49. H.-K. Xu, “A regularization method for the proximal point algorithm,” Journal of Global Optimization, vol. 36, no. 1, pp. 115–125, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH